# SDR COMA9960813

- Difficulty date: December 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN CABIN AND COCKPIT WHEN BLEED AIR SOURCE SWITCHED FROM ENGINES TO APU.  SECURED AND DEFERRED THE APU PER MEL.
